# SDR AALA202309282563

- Difficulty date: September 23, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 63,728 hours, 26,792 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1828203
- Part serial: 9505
- Condition: Odor
- Location: Zone 100 - Fuse
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DESCENT NOTICE HOT ODOR SMELL IN THE COCKPIT. ADDITIONALLY, WINDOWS FOGGED UP, AND LEFT PACK LIGHT ILLUMINATED AND TEMP WAS PEGGED AT 200 DEGREES. : MAINTENANCE REPLACED THE LEFT HAND PACK PRIMARY HEAT EXCHANGER (AALA202309262563), THE SECONDARY HEAT EXCHANGER (AALA202309283701), AND THE PLENUM / DIFFUSER ASSEMBLY (AALA202309282070) PER JOB CARD 08L13121001. REPLACED THE LEFT HAND AIR CYCLE MACHINE PER AMM 21-51-04 (AALA202309285092). ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.**
